Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
linebacker56

Tanning on accutane

Recommended Posts

I'm on my 2nd course of accutane. I'm only on my 3rd day in, is it ok for me to go tanning? I know you're not supposed to, but will effect me this early into my course?,, i havent experienced any of the dry lips, dry face or any side effects like that yet also..

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×